# SDR IPXA2025081263703

- Difficulty date: May 19, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 115,611 hours, 20,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE OBSERVED ON L/H INBOARD FLAP. ALL STEPS OF EO-93777-REQ3. THIS REPAIR IS CONSIDERED PERMANENT, AND THIS DEFERRAL IS NOW CLOSED.
